# SDR DL72S954035

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 761
- Component: 651855210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN, CENTER TANK UPPER SKIN STA 761 LBL 65, TWO EXISTING FASTENER HOLES IN THE WING CENTER SECTION UPPER PANEL WERE DAMAGED ON THE UNDERSIDE REQUIRING OVERSIZING.  THE TWO HOLES ARE LOCATED AT FS 761 AT APPROX LBL 65.  THE REPAIR OVERSIZES BOTH HOLES IN THE WING SKIN ONLY AND INSTALLS INTERFERENCE FIT BUSHINGS.
